# SDR QXEA0202148

- Difficulty date: December 6, 2002
- Submitted: December 10, 2002
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4037
- Aircraft time: 3,615 hours, 4,252 cycles
- Engine: Pwc PW150A
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Part number: 69901800
- Part serial: 1186
- Condition: Failed
- Location: Propeller
- Part time: 543 hours, 619 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX- RETURNED TO FIELD DUE TO POWER PLANT MESSAGE DURING CLIMB AFTER TAKE OFF. ALL OTHER INDICATIONS NORAML. NO CAUTION LIGHT. AIRCRAFT LANDED WITHOUT INCIDENT. REMOVED AND REPLACED PROPELLER ELECTRONIC CONTROL. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
